# SDR AALA201705199024

- Difficulty date: May 18, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 9,094 hours, 2,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 83013
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS BROKEN AT LAVATORY L.  REPLACED EMERGENCY LIGHT IAW MM 33-20-00.
